A Fuzzy Approach for the Network Congestion Problem

Giuseppe Lo Re, Giuseppe Lo Re, Alfonso Urso, Giuseppe Di Fatta

Research output: Chapter in Book/Report/Conference proceedingChapter

10 Citations (Scopus)
Original languageEnglish
Title of host publicationComputational Science — ICCS 2002
Pages286-295
Number of pages10
Publication statusPublished - 2002

Publication series

NameLECTURE NOTES IN COMPUTER SCIENCE

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science

Cite this